Vaginal odor after antibiotics for tooth infection and yeast infection?

Very possible. Antibiotics reduce bacterial levels, often allowing for yeast overgrowth. Antibiotics will reduce spread of bacterial infection, but will not cure an infected tooth. You need actual Dental treatment to affect a cure. Please call your Dentist about the tooth infection and your OBGyn about your yeast infection..

Related Questions

I have a mild vaginal odor pH imbalance most likely? I have fluconazole 150 mg oral pill from last time I had a yeast infection would this help?

Probably not... Fluconazole probably won't help with the problem of vaginal odor. Vaginal odor is frequently cause by something called Bacterial Vaginosis. If it persists, you may need to see your Gyn for an exam to get the correct diagnosis and an antibiotic. Best wishes! Read more...

I've had a yeast infection once before and now it seems as if I have one again, but does it cause a bad vaginal odor?

No. Yeast infections cause a whitish discharge with itching and burning. Bacterial vaginosis causes a discolored discharge with burning and and odor. Bv is usually treated with prescription medication, so a visit to your doctor to diagnose would be a great idea. Read more...